advertisement
Question
Posted by: cindy | 2011/04/20

duramine

hi i heard so much about duramine..and i would like to have a dr option...i hear there is a lot of negative effects? i would just like a boost in loosing weight i dont wanna drink something i hav to drink forever. or if i stop that i will just get the weight back that i hav lost?
is this a good product to loose?
little back ground of me, i am 31 female 6months married but didnt try to loose any weight for it. i mean my husband choose me for who i am. but i stop working 2weeks before the wedding so dont get the same excersise i did when working. and this year i hav been sick for 2months. i am getting to the point where i now feel fat, but i dont really want to go on a diet, i do eat healthish i just need a boost of something to loose this weight i gain when i was sick this year. also like to add...i was sick of a food allergic but didnt know that from the begining..i was just tired and had no strenght to do anything...walking to my car was a big effort too.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Cindy
Duramine is really only to be used in patients with severe obesity (BMI 30 or greater) in conjunction with a calorie restricted diet. It does have a lot of side effects and can cause heart symptoms, insomnia and anxiousness. Eating a low fat, low carbohydrate diet with lots of fruit and vegetables and 3 portions of protein a day will probably help you to lose 1/2 to 1 kg per week, even more if you exercise. Have a look on the health 24 website under DIET - there are interesting articles on losing weight by the dietdoc.
dR Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: QQ | 2011/04/21

Hi

I have been on Duromine for the past 1 week. It takes my appetite away fine. When I do eat, I try and eat only healthy foods. I will weigh tomorrow.
The only side affects I have had is thirst (which is good) and I sweat for about an hour or two after I have taken the pill.
No other side affects.
Dr will not give you a script for longerthan 12 weeks. there are 3 strenghts, the middle one, 30mg''s seems to work best for me.
Good luck, give it a shot but do cut the nasty foods out.

Reply to QQ
Posted by: Loula | 2011/04/20

Hi
I have been on duramine for the past two weeks. I had very little side effects. Only a bit irritable and drop it blood pressure which I in any case suffer from. I am 45 years old and I have lost 3 kilos in the past two weeks. I must say that it seems to really work for me as it does take my appetite away. I do eat healthy and seldom have take-aways or junk foods. I also drink lots of water. My only fear is that I might get addicted to the tablets.

Reply to Loula
Posted by: Cyberdoc | 2011/04/20

Hallo Cindy
Duramine is really only to be used in patients with severe obesity (BMI 30 or greater) in conjunction with a calorie restricted diet. It does have a lot of side effects and can cause heart symptoms, insomnia and anxiousness. Eating a low fat, low carbohydrate diet with lots of fruit and vegetables and 3 portions of protein a day will probably help you to lose 1/2 to 1 kg per week, even more if you exercise. Have a look on the health 24 website under DIET - there are interesting articles on losing weight by the dietdoc.
dR Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement